Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: J Appl Math Comput

Search In Journal Title:

Abbravation: Journal of Applied Mathematics and Computing

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1002/352760801X.ch21

Search In DOI:

ISSN

1865-2085

Search In ISSN:
Search In Title Of Papers:

An ODEbased nonmonotone method for unconstrained

Authors: Yigui Ou Yuanyuan Liu
Publish Date: 2012/12/20
Volume: 42, Issue: 1-2, Pages: 351-369
PDF Link

Abstract

This paper proposes an ODEbased nonmonotone method for unconstrained optimization problems which combines the idea of IMPBOT with the nonmonotone technique The main characteristic of this method is that at each iteration a system of linear equations is solved only once to obtain a trial step via a modified LBFGS two loop recursion that requires only vector inner products thus reducing the matrix computation and storage Then a modified nonmonotone line search is performed to generate next iterative point instead of resolving the linear system Under some reasonable assumptions the method is proven to be globally and superlinearly convergent Numerical results show the efficiency of this proposed method in practical computation


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Full-rank block LDL ∗ decomposition and the inverses of n × n block matrices
  2. Similarity-based minimization of fuzzy tree automata
  3. Status connectivity indices of graphs and its applications to the boiling point of benzenoid hydrocarbons
  4. Dynamical analysis of a Lotka–Volterra competition system with impulsively linear invasion
  5. Particular solutions to equations of sine-Gordon type
  6. Existence of multiple positive solutions for n th-order p -Laplacian m -point singular boundary value problems
  7. Observability of linear time-invariant descriptor systems with a derivative in the output
  8. Size-structured populations: immigration, (bi)stability and the net growth rate
  9. Algebraic cryptanalysis of stream ciphers using decomposition of Boolean function
  10. $$H_{\infty }$$ filtering for discrete-time fuzzy stochastic neural networks with mixed time-delays
  11. Cyclic DNA codes over $$\mathbb {F}_2+u\mathbb {F}_2+v\mathbb {F}_2+uv\mathbb {F}_2$$ and their applications
  12. Minimal cyclic codes of length $$8p^{n}$$ over $$GF(q)$$GF(q), where $$q$$q is prime power of the form $$8k+5$$8k+5
  13. On the Leverrier-Faddeev algorithm for computing the Moore-Penrose inverse
  14. On complementary dual quasi-twisted codes
  15. Sub-quadratic convergence of a smoothing Newton method for second-order cone programming
  16. An ODE-based nonmonotone method for unconstrained optimization problems
  17. On the existence of solutions for fractional differential inclusions with anti-periodic boundary conditions
  18. Positive solutions to a two-point higher order boundary value problem
  19. Almost periodic models in impulsive ecological systems with variable diffusion

Search Result: